# SDR R61A201705220369

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 9,422 hours, 6,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT EICAS MESSAGE PRESENT. RESET AFT OUTBOARD EMERGENCY LIGHT BATTERY IAW FIM 33-50-00-810-803-A00. FAULT CLEARED.
